Jump to content

very important question to ask everyone


Recommended Posts

I been dealing with depression, stress and anxiety all my life basically, i been on the medication lexapro and remeron for about 3 months now, i have no ticed a dramatic change for the better, the past 4 nights when i try to sleep, i go through these like panic attacks during the night, night sweats i feel like theres someone next to me thats going to GET ME lol!!! last night it was real bad, i kept sweating, heart was pounding, i would freeze in fear to where i couldnt move at times, i wanted to get up and get a glass of water but i was to scared to get up, what might be the problem?

Link to comment
Share on other sites

Hey bud,

sorry to hear that you are going through this situation..

i dont really got much advice for this but if things are getting worse for you, the best thing for you to do is go consult with your family doctor and tell him that the last 4 days have been horrid for you and maybe he has the answer for you and maybe able to help you.

Link to comment
Share on other sites

Call your doctor right away and tell them your symptoms. Some medications have nasty side effects for some people and it looks like you may have uncovered one. They can switch you to a different medication or combine what you are taking with an anti-anxiety medication. You had what sounds like a nasty panic attack and you shouldn't let those go unchecked.

Link to comment
Share on other sites

I read your situation..and my answer might be scary...

but umm....it COULD be Sleep Paralysis or a form of Narcolepsy

 

It could be just a medical side effect though...

here is a web site..not to scare you or anything,..but i have heard of many cases like this..or read about it..

 

yours i think could be because of the medication...best of luck to you..

 

I am curious to know what you find out....keep me posted..

 

Contact your doctor before you jump to conclusions after reading the website.

 

link removed

Link to comment
Share on other sites

  • 3 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...